# SDR CALA2025081307671

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 74,453 hours, 28,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 2L ESCAPE SLIDE SKIRT BRACKET DAMAGED.  R&R AFT GIRT BAR RELEASE STOP ASSY AND RETAPED AS REQ. IAW AMM 25-66-01-000-804.
